| Model Number |
IC8APT+265 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
11/14/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Although requested, the device was not returned for evaluation and additional information regarding the event was not provided.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be conclusively determined.
Event or Problem Description
It was reported that after implantation of an intraocular lens (iol) into the eye, the patient complained shadowing and darkness in the left periphery, diagnosed as dysphotopsia.Eight weeks after implantation, the lens was exchanged with a different model iol.The patient has recovered.According to the surgeon, the most likely cause of the event is the lens.Additional information was requested, but not received.